Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 215, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2007, 11:14 AM CDT for Eastland County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2007, 11:14 AM CDT (16:14 UTC)
- Expired
- May 29, 2007, 12:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 46 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:29 AM CDT, 45 minutes earlier.
Area forecast discussion, May 29, 10:29 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1029 AM CDT TUE MAY 29 2007 .DISCUSSION... STRONG TO SEVERE STORMS NOW MOVING INTO WESTERN COUNTIES UNDER CORE OF UPPER LOW. OTHER SHOWERS CONTINUE MOVING WEST ACROSS THE CENTRAL AND EASTERN SECTIONS. EXPECT THIS ACTIVITY TO CONTINUE AS UPPER LOW MOVES ACROSS NORTH TEXAS TODAY. STORMS SHOULD LOSE THEIR PEPTO AS THEY MOVE FARTHER EAST INTO LESS FAVORABLE ENVIRONMENT. HAVE UPPED POPS ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. FLASH FLOODING MAY BE LESS OF A PROBLEM TODAY...DEPENDING ON HOW MUCH THIS ACTIVITY FILLS IN. HOWEVER...LOCALIZED FLOODING WILL CONTINUE TO BE A THREAT. /13 && .PREV DISCUSSION... /ISSUED 549 AM CDT TUE MAY 29 2007/ AVIATION... DYING WTX MCS ALONG A KMWL-KSEP-KMKN-KBWD LN AT 1045Z AND SLOWING. IF IT CONTINUES SOUTHEAST AT 15 MPH...SCATTERED CONVECTION MAY REACH KACT AROUND 15-16Z. ANY RESIDUAL BOUNDARY FROM THIS SYSTEM WILL BE THE FOCUS FOR AFTERNOON CONVECTION BOTH KDFW AND KACT TRACONS. THE CHANCE OF A TSRA/+SHRA AT ANYONE TAF SITE TODAY/EVENING IS PROBLEMATIC...BUT MOST FAVORABLE DURING THE AFTENROON HOURS. HAVE DECIDED TO USE CLOUD CB TO INDICATE THE POTENTIAL OF AFTERNOON/EVENING ACTIVITY. MVFR CIGS SHOULD LIFT BY LATE MORNING WITH VFR CONDITIONS REST OF THE DAY AND EVENING. MVFR STRATUS RETURNS AGAIN LATE TONIGHT ACROSS NTX...GENERALLY 08Z AND AFTERWARD. COULD BE BRIEF PERIOD 12-14Z WITH MVFR VIS...4-6SM BR. HAVE NOT SEEN MUCH SATURATION 09-11Z. WILL INCLUDE 6SM BR 12-16Z WHILE LOW LEVEL AIR MASS HAS THE POTENTIAL. 75 PREV DISCUSSION... 408 AM. SATELLITE WATER VAPOR IMAGERY SHOWS A SHORTWAVE OVER WEST CENTRAL TEXAS THIS MORNING. THIS SYSTEM WILL MOVE EAST ACROSS NORTH TEXAS TODAY. A THUNDERSTORM COMPLEX ASSOCIATED WITH THE SHORTWAVE WAS MOVING EAST INTO THE WESTERN PART OF NORTH TEXAS AS OF 0830Z. THIS ACTIVITY HAS BEEN SHOWING SIGNS OF WEAKENING AS IT MOVES FARTHER EAST. HAVE GENERALLY KEPT CHANCE POPS AREA WIDE FOR THIS MORNING. THE BEST CHANCE OF RAIN THIS AFTERNOON WILL BE ACROSS THE EAST. SOME LOCALLY HEAVY RAIN IS POSSIBLE...WE WILL EMPHASIZE THE POTENTIAL FOR HEAVY RAIN IN THE HAZARDOUS WEATHER OUTLOOK...BUT WITH AREAL COVERAGE LESS THAN THE LAST FEW DAYS...WE WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH. RAIN CHANCES WILL START TO DECREASE SOME TONIGHT...BUT WE WILL SEE A SLIGHT CHANCE TO A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY NIGHT. THE GFS IS CONSISTENT ON BRINGING A SERIES OF UPPER LEVEL DISTURBANCES ACROSS NORTH TEXAS OVER THE WEEKEND. THUS HAVE PLACED SOME LOW POPS ALONG THE RED RIVER FOR SATURDAY...AND CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH TEXAS ON SUNDAY AS A STRONGER DISTURBANCE PUSHES ACROSS THE REGION..IT WILL DRIVE A COLD FRONT INTO NORTH TEXAS. WITH NORTHWESTERLY FLOW ALOFT...WE WILL SEE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS ON MONDAY. TEMPERATURE-WISE...TEMPERATURES WILL START TO WARM UP DURING THE NEXT FEW DAYS AND BY THE END OF WEEK WE WILL BE BACK TO SEASONAL NORMAL HIGHS IN THE MID 80S TO AROUND 90 DEGREES. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 68 85 69 / 60 30 30 30 WACO, TX 82 69 86 70 / 40 20 20 20 PARIS, TX 80 65 83 67 / 70 30 30 30 DENTON, TX 80 67 86 69 / 60 30 30 30 MCKINNEY, TX 80 67 85 69 / 60 30 30 30 DALLAS, TX 81 69 85 70 / 60 30 30 30 TERRELL, TX 81 68 85 70 / 60 30 30 30 CORSICANA, TX 80 67 85 69 / 50 30 20 30 TEMPLE, TX 83 69 87 69 / 40 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 06/13
Hazardous weather outlook, May 29, 4:17 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 417 AM CDT TUE MAY 29 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 417 AM CDT TUE MAY 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY THROUGH TONIGHT. BRIEF HEAVY RAINFALL COULD RESULT IN LOCALIZED FLOODING...ESPECIALLY EAST OF THE INTERSTATE 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE WEDNESDAY AND THURSDAY. THUNDERSTORM CHANCES WILL DIMINISH THURSDAY NIGHT WITH VERY LITTLE EXPECTED FRIDAY. THUNDERSTORMS RETURN TO THE RED RIVER VALLEY SATURDAY...THEN SPREAD OVER THE REST OF NORTH TEXAS SUNDAY THROUGH EARLY MONDAY. DUE TO THE EXCESSIVE RAINFALL OF THE PAST SEVERAL DAYS...FLASH FLOODING WILL BE A MAIN CONCERN EACH DAY. HAIL AND DAMAGING WIND MAY BE CONCERN THIS WEEKEND AND EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR LOCALIZED FLASH FLOODING TODAY.
In the hours before
Special weather statement, May 29, 8:32 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 832 AM CDT TUE MAY 29 2007 TXZ129-291415- EASTLAND TX- 832 AM CDT TUE MAY 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL AND EASTERN EASTLAND COUNTY AT 832 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF EASTLAND...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CARBON...EASTLAND AND RANGER. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND GUSTY WINDS CAN BE EXPECTED FROM THIS STORM. THE HEAVY RAINFALL MAY CAUSE FLOODING OF INTERSECTIONS AND LOW LYING AREAS. STAY CLEAR OF AREAS WHERE FLOODING IS OCCURRING. LAT...LON 3249 9898 3223 9898 3228 9855 3251 9858
Local storm report, May 29, 9:31 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 AM CDT TUE MAY 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD THORNDALE 30.61N 97.20W
05/28/2007 MILAM TX LAW ENFORCEMENT
THE FOLLOWING ROADS WERE CLOSED DUE TO FLOODING: FM 1915
AT BIG ELM CR, FM 443 AT TURKEY CR NORTH OF THORNDALE, FM
407 AT CLAYS CR.Local storm report, May 29, 9:35 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 AM CDT TUE MAY 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD CAMERON 30.86N 96.98W
05/28/2007 MILAM TX LAW ENFORCEMENT
THE FOLLOWING ROADS WERE CLOSED DUE TO FLOODING: FM 487
AT SAN GABRIEL CR, FM 486 AND FM 1915 AT LITTLE RIVER, FM
908 AT BRUSHY CR.Local storm report, May 29, 9:42 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 AM CDT TUE MAY 29 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD MCGREGOR 31.45N 97.38W
05/28/2007 MCLENNAN TX EMERGENCY MNGR
TWO ROADS CLOSED DUE TO FLOODING: OLD MEXIA RD AND HOG
CREEK RD.Special weather statement, May 29, 10:53 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 AM CDT TUE MAY 29 2007
TXZ116-129-291630-
PALO PINTO TX-EASTLAND TX-
1053 AM CDT TUE MAY 29 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN EASTLAND COUNTY
SOUTHWESTERN PALO PINTO COUNTY
AT 1053 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF RANGER...MOVING EAST-SOUTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE RANGER AND STRAWN.
HAIL...GUSTY WINDS...AND VERY HEAVY RAIN ARE POSSIBLE WITH THIS
STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3285 9855 3252 9858 3251 9871 3239 9866
3240 9848 3281 9828The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:32 AM CDT | Special Weather Statement | FWD | Eastland | 43 min |
| May 29, 9:57 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 63 min |
| May 29, 10:53 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 29, 10:59 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 61 min |
| May 29, 11:12 AM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 29, 11:43 AM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 29, 1:35 PM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| May 29, 1:40 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 38 min |
| May 29, 2:02 PM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| May 29, 2:21 PM CDT | Special Weather Statement | FWD | Bosque, Hill | 24 min |
| May 29, 2:39 PM CDT | Special Weather Statement | FWD | Ellis | 36 min |
| May 29, 2:45 PM CDT | Special Weather Statement | FWD | McLennan, Navarro | 30 min |
| May 29, 3:19 PM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan, Navarro | 56 min |
| May 29, 3:42 PM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan, Navarro | 33 min |
| May 29, 4:11 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone | 64 min |
| May 29, 5:18 PM CDT | Special Weather Statement | FWD | Anderson | 42 min |
| May 29, 5:26 PM CDT | Flash Flood Warning | FWD | Hunt, Van Zandt | 3 hr |
| May 29, 5:48 PM CDT | Special Weather Statement | FWD | Robertson | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.